# SDR CA970226009

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 430112302
- Condition: Damaged
- Location: High Pressure
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FILTER BY-PASS LIGHT ON.  FAULT TRACED TO DAMAGED HIGH PRESSURE FUEL FILTER.  FUEL CONTROL UNIT ALSO REPLACED BECAUSE OF CONTAMINATION.
